# SDR AALA2018110539001

- Difficulty date: October 31, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N901AA
- Make and model: Airbus A321-231
- Aircraft serial: 7636
- Aircraft time: 5,197 hours, 1,990 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367531100400
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 151GF HAD A SOFT SPOT.  THE AIRCRAFT WAS GROUNDED.  REPLACED THE FLOOR PANEL IAW AMM 53-42-14.
